# SDR CA071004003

- Difficulty date: October 1, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Lear 35LEAR
- Aircraft time: 19,237 hours
- Engine: Garrtt TFE73122B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 231127416
- Condition: Cracked
- Location: Pax Door
- Part time: 19,829 hours
- Component: Door
- Component part number: 2311334010
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE DAILY INSP, FOUND LOWER DOOR AFT LATCH ARM CRACKED ALL THE WAY THROUGH DUE TO CORROSION FATIGUE. (TC NR 20071004003)
